# SDR ASAA12511143

- Difficulty date: February 23, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 7,314 hours, 2,358 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATES DURING MASTER RECALL.  QRH FOLLOWED.  RESET WITH MASTER RESET.  ACCOMPLISHED PACK/ZONE TEMP CONTROL BITE PER 21 61 00, OPS CHECK NORMAL.  GRD VERIFICATION SUCCESSFUL.
